Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from chronic hair loss. Using hairex, i-plus, biona E caps. Correct treatment?

Hi, I ve been suffering from hair loss for 5-6 year. I am consulting a dermatologist and he has been giving ablets,capsules and cream like Hairex 10%, I - plus, fine , biona E caps,glow tab & Nadicin c etc. He is been prescribing these costly medicines every time and told me it will take arount 2 year to complete cure, Plase tell me, Is it a correct treatment he is doing ?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  847
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
General & Family Physician 's  Response
Hi!!!
Hair loss can be due to several factors and underlying causes.
Chronic hair loss is commonly due to hormonal and nutritional factors or a slow chronic toxicity.It is vital and suggested that the systemic factors are ruled out like thyroid disorder,stress disorder,hormonal imbalance, metallic toxicity(lead,cadmium,mercury,selenium etc,)chemical toxicity(pesticides,radiation,chemotherapy etc.).Few blood test is to be done to rule out the systemic disorders ( especially TSH,T3/T4 etc.)and if all the tests are normal and none of the factors are contributing to your hair loss then you can follow the advice given by your dermatologist.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor